Alert archive / Connecticut / Freeze Warnings in 2015

Freeze Warning 3, NWS New York, NY

October 17, 2015Orange County, Putnam County, New York; 4 counties in Connecticut; Bergen County, Passaic County, New Jersey

NWS New York, NY issued this freeze warning at Oct 17, 2015, 3:20 AM EDT for Orange County, Putnam County, New York; 4 counties in Connecticut; Bergen County, Passaic County, New Jersey. It took effect at Oct 18, 2015, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 17, 2015, 3:20 AM EDT (07:20 UTC)
In effect from
Oct 18, 2015, 2:00 AM EDT
Expired
Oct 18, 2015, 10:00 AM EDT
In force
8 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Passaic County, NJ, Orange County, NY, Putnam County, NY

The radar

The Brookhaven radar (KOKX), 69 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2015-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2015-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1625 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

310 
WWUS71 KOKX 170720
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
320 AM EDT SAT OCT 17 2015

...FREEZING CONDITIONS LIKELY THIS WEEKEND...

CTZ009>012-NJZ103-NYZ069-070-079-081-172000-
/O.CAN.KOKX.FZ.A.0003.151018T0600Z-151018T1400Z/
/O.CON.KOKX.FZ.A.0004.151019T0600Z-151019T1400Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN BERGEN-ROCKLAND-NORTHERN WESTCHESTER-
NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
320 AM EDT SAT OCT 17 2015

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...
...FREEZE WATCH FOR TONIGHT IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FREEZE
WATCH FOR TONIGHT.

* LOCATIONS...ROCKLAND...NORTHERN WESTCHESTER AND SUFFOLK COUNTIES
  IN NY...WESTERN BERGEN COUNTY IN NJ AND COASTAL CONNECTICUT.

* HAZARDS...BELOW FREEZING TEMPERATURES SUNDAY NIGHT.

* TIMING...SUNDAY NIGHT THROUGH MONDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION AND OUTDOOR PLANTS MAY BE DAMAGED
  OR KILLED DUE TEMPERATURES AT OR BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CTZ005>008-NJZ002-NYZ067-068-172000-
/O.UPG.KOKX.FZ.A.0003.151018T0600Z-151018T1400Z/
/O.NEW.KOKX.FZ.W.0003.151018T0600Z-151018T1400Z/
/O.CON.KOKX.FZ.A.0004.151019T0600Z-151019T1400Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-
320 AM EDT SAT OCT 17 2015

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...WESTERN PASSAIC COUNTY IN NJ...ORANGE AND PUTNAM
  COUNTIES IN NY AND INTERIOR PORTIONS OF SOUTHERN CT NORTH OF
  I-95.

* HAZARDS...BELOW FREEZING TEMPERATURES.

* TIMING...SATURDAY NIGHT THROUGH SUNDAY MORNING...THEN AGAIN 
  SUNDAY NIGHT THROUGH MONDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION AND OUTDOOR PLANTS MAY BE DAMAGED
  OR KILLED DUE TO TEMPERATURES BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

NJZ004-104-105-107-NYZ071-078-080-172000-
/O.CON.KOKX.FZ.A.0004.151019T0600Z-151019T1400Z/
EASTERN PASSAIC-EASTERN BERGEN-WESTERN ESSEX-WESTERN UNION-
SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
320 AM EDT SAT OCT 17 2015

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* LOCATIONS...PORTIONS OF NORTHEAST NEW JERSEY...SOUTHERN
  WESTCHESTER AND SUFFOLK COUNTY IN NY.

* HAZARDS...BELOW FREEZING TEMPERATURES.

* TIMING...SUNDAY NIGHT THROUGH MONDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION AND OUTDOOR PLANTS MAY BE DAMAGED
  OR KILLED DUE TO TEMPERATURES BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
5 follow-up statements
561 
WWUS71 KOKX 171326
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
926 AM EDT SAT OCT 17 2015

...FREEZING CONDITIONS LIKELY THIS WEEKEND...

CTZ005>008-NJZ002-NYZ067-068-172200-
/O.CON.KOKX.FZ.W.0003.151018T0600Z-151018T1400Z/
/O.CON.KOKX.FZ.A.0004.151019T0600Z-151019T1400Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-
926 AM EDT SAT OCT 17 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* LOCATIONS...WESTERN PASSAIC COUNTY IN NJ...ORANGE AND PUTNAM 
  COUNTIES IN NY AND INTERIOR PORTIONS OF SOUTHERN CT NORTH OF I-
   95.

* HAZARDS...BELOW FREEZING TEMPERATURES.

* TIMING...LATE TONIGHT THROUGH SUNDAY MORNING...THEN AGAIN
  SUNDAY NIGHT THROUGH MONDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION AND OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED DUE TO TEMPERATURES BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CTZ009>012-NJZ004-103>105-107-NYZ069>071-078>081-172200-
/O.CON.KOKX.FZ.A.0004.151019T0600Z-151019T1400Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-WESTERN UNION-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
926 AM EDT SAT OCT 17 2015

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* LOCATIONS...ROCKLAND...WESTCHESTER AND SUFFOLK COUNTIES IN
  NY...COASTAL CONNECTICUT...AND PORTIONS OF NORTHEAST NEW JERSEY.

* HAZARDS...BELOW FREEZING TEMPERATURES SUNDAY NIGHT.

* TIMING...LATE SUNDAY NIGHT THROUGH MONDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION AND OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED DUE TEMPERATURES AT OR BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
278 
WWUS71 KOKX 171936
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
336 PM EDT SAT OCT 17 2015

...FREEZING TEMPERATURES THIS WEEKEND...

CTZ005>008-NJZ002-NYZ067-068-181000-
/O.CON.KOKX.FZ.W.0003.151018T0600Z-151018T1400Z/
/O.CON.KOKX.FZ.A.0004.151019T0600Z-151019T1400Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-
336 PM EDT SAT OCT 17 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* LOCATIONS...WESTERN PASSAIC COUNTY IN NJ...ORANGE AND PUTNAM 
  COUNTIES IN NY AND INTERIOR PORTIONS OF SOUTHERN CT NORTH OF I-
   95.

* HAZARDS...BELOW FREEZING TEMPERATURES.

* TIMING...LATE TONIGHT INTO SUNDAY MORNING...THEN AGAIN SUNDAY
  NIGHT THROUGH MONDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION AND OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED DUE TO TEMPERATURES BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

NYZ177-181000-
/O.EXA.KOKX.FZ.A.0004.151019T0600Z-151019T1400Z/
NORTHERN NASSAU-
336 PM EDT SAT OCT 17 2015

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING.

* LOCATIONS...NORTHERN NASSAU COUNTY.

* HAZARDS...BELOW FREEZING TEMPERATURES.

* TIMING...LATE SUNDAY NIGHT INTO MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CTZ009>012-NJZ004-103>105-107-NYZ069>071-078>081-181000-
/O.CON.KOKX.FZ.A.0004.151019T0600Z-151019T1400Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-WESTERN UNION-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
336 PM EDT SAT OCT 17 2015

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* LOCATIONS...ROCKLAND...WESTCHESTER AND SUFFOLK COUNTIES IN 
  NY... COASTAL CONNECTICUT...AND PORTIONS OF NORTHEAST NEW 
  JERSEY.

* HAZARDS...BELOW FREEZING TEMPERATURES.

* TIMING...LATE SUNDAY NIGHT INTO MONDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION AND OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED DUE TEMPERATURES AT OR BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
985 
WWUS71 KOKX 180540
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
140 AM EDT SUN OCT 18 2015

...FREEZING TEMPERATURES THIS WEEKEND...

NJZ103-181345-
/O.EXA.KOKX.FZ.W.0003.151018T0600Z-151018T1400Z/
/O.CON.KOKX.FZ.A.0004.151019T0600Z-151019T1400Z/
WESTERN BERGEN-
140 AM EDT SUN OCT 18 2015

...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING.

* TEMPERATURES...NEAR 30 DEGREES.

* LOCATIONS...WESTERN BERGEN COUNTY NEW JERSEY.

* HAZARDS...BELOW FREEZING TEMPERATURES.

* TIMING...LATE TONIGHT INTO SUNDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION AND OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED DUE TEMPERATURES AT OR BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CTZ005>008-NJZ002-NYZ067-068-181345-
/O.CON.KOKX.FZ.W.0003.151018T0600Z-151018T1400Z/
/O.CON.KOKX.FZ.A.0004.151019T0600Z-151019T1400Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-
140 AM EDT SUN OCT 18 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY MORNING...

* LOCATIONS...WESTERN PASSAIC COUNTY IN NJ...ORANGE AND PUTNAM 
  COUNTIES IN NY AND INTERIOR PORTIONS OF SOUTHERN CT NORTH OF I-
   95.

* HAZARDS...BELOW FREEZING TEMPERATURES.

* TIMING...LATE TONIGHT INTO SUNDAY MORNING...THEN AGAIN SUNDAY 
  NIGHT THROUGH MONDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION AND OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED DUE TO TEMPERATURES BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CTZ009>012-NJZ004-104-105-107-NYZ069>071-078>081-177-181345-
/O.CON.KOKX.FZ.A.0004.151019T0600Z-151019T1400Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-EASTERN PASSAIC-EASTERN BERGEN-WESTERN ESSEX-
WESTERN UNION-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-NORTHERN NASSAU-
140 AM EDT SUN OCT 18 2015

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* LOCATIONS...ROCKLAND...WESTCHESTER AND SUFFOLK COUNTIES IN 
  NY... COASTAL CONNECTICUT...AND PORTIONS OF NORTHEAST NEW 
  JERSEY.

* HAZARDS...BELOW FREEZING TEMPERATURES.

* TIMING...LATE SUNDAY NIGHT INTO MONDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION AND OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED DUE TEMPERATURES AT OR BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
607 
WWUS71 KOKX 180741
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
341 AM EDT SUN OCT 18 2015

...FREEZING TEMPERATURES THROUGH SUNDAY MORNING AND AGAIN LATE
TONIGHT THROUGH MONDAY MORNING...

CTZ005>008-NJZ002-103-NYZ067-068-181400-
/O.UPG.KOKX.FZ.A.0004.151019T0600Z-151019T1400Z/
/O.NEW.KOKX.FZ.W.0004.151019T0600Z-151019T1400Z/
/O.CON.KOKX.FZ.W.0003.000000T0000Z-151018T1400Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-WESTERN BERGEN-ORANGE-PUTNAM-
341 AM EDT SUN OCT 18 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...IN THE MID TO UPPER 20S.

* LOCATIONS...WESTERN PASSAIC AND WESTERN BERGEN COUNTIES IN
  NJ...ORANGE AND PUTNAM COUNTIES IN NY AND INTERIOR PORTIONS OF
  SOUTHERN CT NORTH OF I-95.

* HAZARDS...BELOW FREEZING TEMPERATURES.

* TIMING...LATE TONIGHT INTO SUNDAY MORNING...THEN AGAIN SUNDAY 
  NIGHT THROUGH MONDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION AND OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED DUE TO TEMPERATURES BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CTZ009>012-NJZ004-104-105-107-NYZ069>071-078>081-177-181400-
/O.UPG.KOKX.FZ.A.0004.151019T0600Z-151019T1400Z/
/O.NEW.KOKX.FZ.W.0004.151019T0600Z-151019T1400Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-EASTERN PASSAIC-EASTERN BERGEN-WESTERN ESSEX-
WESTERN UNION-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-NORTHERN NASSAU-
341 AM EDT SUN OCT 18 2015

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* LOCATIONS...ROCKLAND...WESTCHESTER...NORTHERN NASSAU AND SUFFOLK
  COUNTIES IN NY...COASTAL CONNECTICUT...AND PORTIONS OF NORTHEAST
  NEW JERSEY.

* HAZARDS...BELOW FREEZING TEMPERATURES.

* TIMING...LATE SUNDAY NIGHT INTO MONDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION AND OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED DUE TEMPERATURES AT OR BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
524 
WWUS71 KOKX 181408
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1008 AM EDT SUN OCT 18 2015

...FREEZING TEMPERATURES LATE TONIGHT THROUGH MONDAY MORNING...

CTZ005>008-NJZ002-103-NYZ067-068-182100-
/O.EXP.KOKX.FZ.W.0003.000000T0000Z-151018T1400Z/
/O.CON.KOKX.FZ.W.0004.151019T0600Z-151019T1400Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-WESTERN BERGEN-ORANGE-PUTNAM-
1008 AM EDT SUN OCT 18 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
MONDAY...

* TEMPERATURES...IN THE MID 20S.

* LOCATIONS...WESTERN PASSAIC AND WESTERN BERGEN COUNTIES IN
  NJ...ORANGE AND PUTNAM COUNTIES IN NY AND INTERIOR PORTIONS OF
  SOUTHERN CT NORTH OF I-95.

* HAZARDS...BELOW FREEZING TEMPERATURES.

* TIMING...LATE TONIGHT INTO SUNDAY MORNING...THEN AGAIN SUNDAY 
  NIGHT THROUGH MONDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION AND OUTDOOR PLANTS WILL BE
  DAMAGED OR KILLED DUE TO TEMPERATURES BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CTZ009>012-NJZ004-104-105-107-NYZ069>071-078>081-177-182100-
/O.CON.KOKX.FZ.W.0004.151019T0600Z-151019T1400Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-EASTERN PASSAIC-EASTERN BERGEN-WESTERN ESSEX-
WESTERN UNION-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-NORTHERN NASSAU-
1008 AM EDT SUN OCT 18 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
MONDAY...

* TEMPERATURES...FROM THE MID 20S TO 32.

* LOCATIONS...ROCKLAND...WESTCHESTER...NORTHERN NASSAU AND SUFFOLK
  COUNTIES IN NY...COASTAL CONNECTICUT...AND PORTIONS OF
  NORTHEASTERN NEW JERSEY.

* HAZARDS...BELOW FREEZING TEMPERATURES.

* TIMING...LATE SUNDAY NIGHT INTO MONDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION AND OUTDOOR PLANTS WILL BE
  DAMAGED OR KILLED DUE TEMPERATURES AT OR BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this freeze warning went out at Oct 16, 10:45 PM EDT, 4 hours 35 minutes earlier.

Area forecast discussion, Oct 16, 10:45 PM EDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1045 PM EDT FRI OCT 16 2015

.SYNOPSIS...
A COLD FRONT MOVES ACROSS OVERNIGHT. THEN...A LARGE AREA OF
CANADIAN HIGH PRESSURE BUILDS OVER THE REGION THIS WEEKEND AND
REMAINS OVER THE AREA THROUGH THE MIDDLE OF THE WEEK. A FRONTAL
SYSTEM MAY APPROACH FROM THE WEST LATE ON THURSDAY...FOLLOWED BY
ANOTHER CANADIAN HIGH PRESSURE ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SOME SLIGHT ADJUSTMENTS TO TEMPERATURES...DEWPOINTS...AND CLOUD
COVERAGE TO ACCOUNT FOR CURRENT TRENDS. LESS CLOUDS SO MIN
TEMPERATURES WERE DECREASED SLIGHTLY. IN ADDITION...ACROSS SOME
RURAL INTERIOR AREAS...PATCHY FROST WAS ADDED OVERNIGHT...WHERE
WINDS WILL BE RELATIVELY LIGHTER AND TEMPERATURE AND DEWPOINT
SPREAD WILL BE LESS.

AN UPPER TROUGH WITH SEVERAL STRONG SHORTWAVES WILL PUSH INTO THE
NORTHEAST LATE TONIGHT WITH A COLD FRONT MOVING ACROSS OVERNIGHT.
THERE IS LIMITED SFC MOISTURE. THE DEWPOINTS FURTHER LOWER
OVERNIGHT...SO KEPT A DRY FORECAST FOR THE REMAINDER OF THE
TONIGHT.

FOLLOWED A BLEND OF MET/MAV MOS FOR LOWS TONIGHT...WHICH WILL
RANGE FROM THE MID AND UPPER 40S IN/AROUND NYC AND ALONG THE
IMMEDIATE COASTS TO THE MID AND UPPER 30S ACROSS THE INTERIOR AND
IN EASTERN LONG ISLAND.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
AS CANADIAN HIGH PRES SLOWLY BUILDS EAST OVER THE WEEKEND...A
STRONG H5 TROUGH WILL REMAIN ALONG THE EASTERN SEABOARD...AND
SEVERAL STRONG H5 SHORTWAVES WILL PASS THROUGH THE REGION.

WITH DRY CONDS IN THE LOWER LEVELS OF THE ATMOSPHERE...NOT
ANTICIPATING PRECIP DURING THIS TIME. THERE WILL...HOWEVER...BE
INTERVALS OF CLOUDS AS EACH SHORTWAVE PASSES THROUGH THE REGION.

THE MAIN STORY FOR THE WEEKEND WILL BE THE UNSEASONABLY COLD
TEMPERATURES. A FEW RECORD LOW TEMPERATURE RECORDS OR RECORD LOW
HIGH TEMPERATURE RECORDS COULD BE SET THIS WEEKEND. AS HIGH PRES
CONTINUES TO BUILD EAST...H8 TEMPS WILL DROP TO AROUND -5C ON
SATURDAY...AND THEN TO AROUND -9C ON SUNDAY. NORMAL HIGHS THIS
WEEKEND ARE TYPICALLY IN THE MID 60S AND NORMAL LOWS ARE TYPICALLY
IN THE MID TO UPPER 40S. HIGHS ON SATURDAY WILL BE ABOUT 10-15
DEGREES BELOW NORMAL...TOPPING OFF IN THE LOW TO MID 50S...AND
LOWS SATURDAY NIGHT WILL DROP INTO THE MID AND UPPER 30S FOR NYC
AND ALONG THE IMMEDIATE COASTLINE...AND IN THE UPPER 20S TO LOW
30S MOST ELSEWHERE. A FREEZE WATCH REMAINS IN EFFECT FOR MOST
INTERIOR LOCATIONS.

A WEAK COLD FRONT PASSES THROUGH SATURDAY NIGHT...AND THEN EVEN
COLDER AIR WILL OVERSPREAD THE REGION FOR SUNDAY AND SUNDAY NIGHT.
HIGHS ON SUNDAY WILL ONLY BARELY TOUCH 50...WHILE LOWS SUNDAY
NIGHT WILL BE EVEN COOLER...RANGING FROM THE MID 30S IN/AROUND NYC
TO THE MID 20S TO LOW 30S MOST ELSEWHERE. WILL GO AHEAD AND HOIST
A FREEZE WATCH FOR SUNDAY NIGHT FOR THE SAME AREAS AS THE FREEZE
WATCH SATURDAY NIGHT...BUT WILL INCLUDE WESTERN UNION AND WESTERN
ESSEX...EASTERN PASSAIC AND EASTERN BERGEN COUNTIES IN NJ....AND
SOUTHERN WESTCHESTER AND WESTERN SUFFOLK COUNTIES IN NY.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
MOSTLY SUNNY DAY ON MONDAY AS HIGH PRESSURE CONTINUES TO BUILD ACROSS
THE AREA. HIGHS ON MONDAY WILL BE IN THE UPPER 40S TO LOWER 50S.
WARM AIR MOVES IN ON MONDAY NIGHT INTO TUESDAY IN A SOUTHWEST
FLOW...ALLOWING TEMPERATURES MONDAY NIGHT TO RISE 5 TO 10 DEGREES
WARMER THAN SUNDAY NIGHT TEMPERATURES. TEMPERATURES ON TUESDAY
WILL ALSO FEEL WARMER WITH HIGHS IN THE LOW TO MID 60S. LOWS
TUESDAY NIGHT WILL BE IN THE MID TO UPPER 40S TO NEAR 50 ACROSS
THE NY METRO.

ON WEDNESDAY...THE HIGH PRESSURE WILL REMAIN JUST SOUTH OF THE AREA...
ALLOWING THE SOUTHWEST FLOW TO PERSIST ACROSS THE AREA. HIGHS ON
WEDNESDAY WILL BE IN THE MID TO UPPER 60S. LOWS ON WEDNESDAY NIGHT
WILL BE IN THE MID 40S TO LOW 50S.

A FRONTAL SYSTEM ASSOCIATED WITH ANOTHER MID LEVEL SHORTWAVE
WITHIN THE NORTHERN JET STREAM MAY APPROACH LATE ON
THURSDAY...FOLLOWED BY ANOTHER CANADIAN HIGH PRESSURE FOR FRIDAY.
TEMPERATURES FOR THURSDAY AND FRIDAY WILL BE NEAR SEASONAL NORMS.

&&

.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
A COLD FRONT APPROACHES TNGT AND PASSES ON SAT.

VFR THRU THE TAF PERIOD...ALTHOUGH BKN AROUND 6000FT AT TIMES
DURING THE DAY SAT. NW FLOW THRU SAT NGT. STRONGEST WINDS DURING
THE DAY.

.OUTLOOK FOR 00Z SUN THROUGH WED...
.SAT NGT-SUN...VFR. NW WINDS G20-25KT.
.MON-WED...VFR. SW WINDS G20-25KT ON TUESDAY.

&&

.MARINE...
GENERALLY SUB-SMALL CRAFT ADVISORY CONDS ON TAP FOR TONIGHT. A
SERIES OF UPPER DISTURBANCES WILL PASS THROUGH THE WATERS THIS
WEEKEND...RESULTING IN A TIGHTENING PRES GRADIENT THAT WILL
PRODUCE SCA CONDS OVER THE WATERS DURING THIS TIME.

SCA REMAINS IN EFFECT FOR THE OCEAN WATERS SATURDAY AND SATURDAY
NIGHT...AND FOR THE SOUND/HARBOR/BAYS FROM SATURDAY MORNING
THROUGH SATURDAY EVENING.

ADDITIONAL SCA CONDS ARE POSSIBLE ON SUNDAY.

BELOW SCA LEVELS EXPECTED ACROSS ALL AREA WATERS ON MONDAY. SCA
WINDS AND SEAS ARE POSSIBLE ON TUESDAY AS HIGH PRESSURE SHIFTS
SOUTH OF THE WATERS AND THE GRADIENT BEGINS TO TIGHTEN AHEAD OF
ANOTHER COLD FRONT. SEAS FALL BACK TO SCA LEVELS ON WEDNESDAY AND
THURSDAY.

&&

.FIRE WEATHER...
BEHIND THE COLD FRONT SATURDAY...AS HIGH PRESSURE STARTS TO BUILD
IN FROM THE WEST...THE PRESSURE GRADIENT WILL BE STEEP ENOUGH FOR
WIND GUSTS TO INCREASE TO NEAR 25 MPH IN SOME LOCATIONS. THE
VERTICAL MIXING WILL ALLOW FOR DRIER LOW LEVELS...AND RELATIVE
HUMIDITY IS EXPECTED TO LOWER BETWEEN 25 AND 35 PERCENT SATURDAY
AFTERNOON.

&&

.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION IS EXPECTED THROUGH THE FORECAST
PERIOD.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING
     FOR CTZ005>012.
     FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
     CTZ005>012.
NY...FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING
     FOR NYZ067>070-079-081.
     FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
     NYZ067>071-078>081.
NJ...FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING
     FOR NJZ002-103.
     FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
     NJZ002-004-103>105-107.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM SATURDAY TO 2 AM EDT SUNDAY
     FOR ANZ330-335-338-340-345.
     SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO 6 AM EDT SUNDAY FOR
     ANZ350-353-355.

&&

SYNOPSIS...FIG/MPS
NEAR TERM...JM/MPS
SHORT TERM...MPS
LONG TERM...FIG
AVIATION...JMC/JC
MARINE...FIG/MPS
FIRE WEATHER...JM
HYDROLOGY...FIG/MPS
Hazardous weather outlook, Oct 16, 3:01 PM EDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
301 PM EDT FRI OCT 16 2015

CTZ005>012-NJZ002-103-NYZ067>070-079-081-172200-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
WESTERN BERGEN-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
301 PM EDT FRI OCT 16 2015

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ004-104-105-107-NYZ071-078-080-172200-
EASTERN PASSAIC-EASTERN BERGEN-WESTERN ESSEX-WESTERN UNION-
SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
301 PM EDT FRI OCT 16 2015

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ006-106-108-NYZ072>075-176>179-172200-
HUDSON-EASTERN ESSEX-EASTERN UNION-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
301 PM EDT FRI OCT 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-172200-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
301 PM EDT FRI OCT 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Freeze Warnings in Connecticut, 2015Freeze Warnings in New York, 2015Freeze Warnings in New Jersey, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.